Alert archive / Iowa / River Flood Warnings in 2015

River Flood Warning 36, NWS Des Moines, IA

July 29, 2015Appanoose County, Wayne County, Iowa

NWS Des Moines, IA issued this river flood warning at Jul 29, 2015, 2:54 AM CDT for Appanoose County, Wayne County, Iowa. It took effect at Jul 29, 2015, 5:56 AM CDT. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Jul 29, 2015, 2:54 AM CDT (07:54 UTC)
In effect from
Jul 29, 2015, 5:56 AM CDT
Expired
Jul 30, 2015, 12:36 PM CDT
In force
31 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Appanoose County, IA, Wayne County, IA

The radar

The Des Moines radar (KDMX), 112 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Chariton River near Promise City (PRMI4). The gauge peaked at 23.96 ft at Jul 29, 2015, 1:00 PM CDT.

actionminormoderate102007/2907/3007/31
Action stage
22 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06903700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

067 
WGUS43 KDMX 290754
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
254 AM CDT WED JUL 29 2015

...The National Weather Service in Des Moines has issued a Flood 
Warning for all or portions of the following rivers in Iowa...South 
Fork Chariton River...

  Affecting the following counties in Iowa...Appanoose...Wayne
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC007-185-300754-
/O.NEW.KDMX.FL.W.0036.150729T1056Z-150730T1736Z/
/PRMI4.1.ER.150729T1056Z.150729T1200Z.150729T1736Z.NO/
254 AM CDT WED JUL 29 2015

...Flood Warning in effect until midday today...

The National Weather Service in Des Moines has issued a
* Flood Warning for
  The South Fork Chariton River near Promise City...or From Jackson 
  Creek near Corydon...to Rathbun Reservoir.
* Until midday today.
* At  1:45 AM Wednesday the stage was 19.4 feet...or 5.6 feet below 
  Flood Stage.
* Flood Stage is 25.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage this morning. Continue rising to 
  26.4 feet...or 1.4 feet above Flood Stage...this morning. Go below
  Flood Stage midday today.
* Impact...At  26.0 feet...The south approach to the 200th Street 
  bridge overflows.

&&

LAT...LON 4081 9328 4087 9302 4085 9298 4076 9310
      4078 9328 4081 9328             

$$
3 follow-up statements
063 
WGUS83 KDMX 291324
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
824 AM CDT WED JUL 29 2015

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...South Fork Chariton River...

  Affecting the following counties in Iowa...Appanoose...Wayne
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC007-185-301324-
/O.EXT.KDMX.FL.W.0036.000000T0000Z-150731T0052Z/
/PRMI4.1.ER.150729T1619Z.150729T1800Z.150730T0052Z.NO/
824 AM CDT WED JUL 29 2015

...Flood Warning now in effect until this evening...

The Flood Warning continues for
  The South Fork Chariton River near Promise City...or From Jackson 
  Creek near Corydon...to Rathbun Reservoir.
* Until this evening.
* At  7:45 AM Wednesday the stage was 22.0 feet...or 3.0 feet below 
  Flood Stage.
* Flood Stage is 25.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage midday today. Continue rising to 
  26.4 feet...or 1.4 feet above Flood Stage...this afternoon. Go 
  below Flood Stage this evening.
* Impact...At  26.0 feet...The south approach to the 200th Street 
  bridge overflows.

&&

LAT...LON 4081 9328 4087 9302 4085 9298 4076 9310
      4078 9328 4081 9328             

$$
469 
WGUS83 KDMX 291408
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
908 AM CDT WED JUL 29 2015

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...South Fork Chariton River...

  Affecting the following counties in Iowa...Appanoose...Wayne
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC007-185-301408-
/O.EXT.KDMX.FL.W.0036.000000T0000Z-150730T2100Z/
/PRMI4.1.ER.150729T1716Z.150729T1800Z.150729T2100Z.NO/
908 AM CDT WED JUL 29 2015

...Flood Warning now in effect until late this afternoon...

The Flood Warning continues for
  The South Fork Chariton River near Promise City...or From Jackson 
  Creek near Corydon...to Rathbun Reservoir.
* Until late this afternoon.
* At  8:45 AM Wednesday the stage was 22.6 feet...or 2.4 feet below 
  Flood Stage.
* Flood Stage is 25.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage midday today. Continue rising to 
  25.5 feet...or 0.5 feet above Flood Stage...this afternoon. Go 
  below Flood Stage late this afternoon.
* Impact...At  24.0 feet...Water threatens the south approach to the 
  200th Street bridge and nears the underside of the bridge itself.

&&

LAT...LON 4081 9328 4087 9302 4085 9298 4076 9310
      4078 9328 4081 9328             

$$
250 
WGUS83 KDMX 291926
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
226 PM CDT WED JUL 29 2015

...The Flood Warning has been cancelled for all or portions of the 
following rivers in Iowa...South Fork Chariton River...

  Affecting the following counties in Iowa...Appanoose...Wayne
  
.Although last night/s heavy rainfall led to rises along the South
Fork Chariton River...the river is no longer expected to rise to
flood stage.

River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC007-185-291956-
/O.CAN.KDMX.FL.W.0036.000000T0000Z-150730T2100Z/
/PRMI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
226 PM CDT WED JUL 29 2015

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The South Fork Chariton River near Promise City...or From Jackson 
  Creek near Corydon...to Rathbun Reservoir.
* At  1:45 PM Wednesday the stage was 23.9 feet...or 1.1 feet below 
  Flood Stage.
* Forecast...crest below Flood Stage with a stage of 24.1 feet...or 
  0.9 feet below Flood Stage...this evening. 
* Impact...At  24.0 feet...Water threatens the south approach to the 
  200th Street bridge and nears the underside of the bridge itself.

&&

LAT...LON 4081 9328 4087 9302 4085 9298 4076 9310
      4078 9328 4081 9328             

$$

Zogg

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jul 29, 12:42 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jul 29, 12:42 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1242 AM CDT WED JUL 29 2015

.SHORT TERM /TONIGHT/...
ISSUED AT 351 PM CDT TUE JUL 28 2015

CONCERN FOR PERIOD CONTINUES TO BE PRECIPITATION TRENDS. REMNANT
PRECIPITATION WILL PERSIST AHEAD OF 700MB WARM NOSE...WITH
INCREASING CHANCES AS BOUNDARY BEGINS TO PUSH SOUTHEAST INTO IOWA.
CONCERN WILL BE IF MORE ROBUST CONVECTION CAN DEVELOP GENERALLY
SOUTH OF THIS ONGOING PRECIPITATION. SPC MESO ANALYSIS INDICATES
GOOD INSTABILITY BUT GIVEN CLOUD COVER AND LACK OF
DEVELOPMENT...CONVECTIVE THREAT WILL BE TOWARDS LATE AFTERNOON
HOURS. STORMS WHICH DEVELOP WILL HAVE SUFFICIENT INSTABILITY AND
STRONG SHEAR TO ALLOW FOR PERSISTENCE AND HAIL AND STRONG WINDS WILL
BE THE MAIN THREAT...THOUGH CANNOT RULE OUT TORNADIC THREAT.

MAIN CONCERN WILL BE WITH HEAVY RAIN POTENTIAL ACROSS THE AREA.
EXPECT PRECIPITATION TO EXPAND AS FRONTAL BOUNDARY PUSHES INTO AREA.
HAVE GENERALLY FAVORED HIGH RES MODEL TIMING AND
PLACEMENT...GENERALLY BEFORE 06Z AND PUSHING SOUTHEAST. EXPECT
SYSTEM TO BE FAIRLY PROGRESSIVE AS BOUNDARY PUSHES THROUGH.
HOWEVER...EXPECT STORMS TO BE EFFICIENT RAINFALL PRODUCERS...WITH
PWAT VALUES VERY NEAR 2 INCHES AND GOOD WARM CLOUD DEPTH. GIVEN
PREVIOUS DAYS HEAVY RAINFALL AND CURRENT RAINFALL TRENDS ACROSS
CENTRAL IOWA...HAVE ISSUED FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL
AND SOUTHERN CWA. HAVE ISSUED THROUGH 12Z...THOUGH EXPECT EARLY
CANCELLATION BEHIND FRONT.

.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
ISSUED AT 351 PM CDT TUE JUL 28 2015

WEDNESDAY 12Z THROUGH SATURDAY 12Z...SHAPES UP TO BE A VERY QUIET
PERIOD WITH SURFACE HIGH PRESSURE AND NORTHWEST FLOW ALOFT SETTING
IN WEDNESDAY AND DOMINATING THROUGH THE END OF THE WORK WEEK AND
INTO SATURDAY. TEMPERATURES WILL BE SEASONABLE...IN THE MID TO
UPPER 80S AND SOME LOW 90S. THURSDAY APPEARS TO BE THE BEST CHANCE
FOR A FEW LOW 90S WITH MODEL SOUNDINGS DEPICTING THE BEST
MIXING...TO ABOVE 850MB...BETWEEN NOW AND THE WEEKEND.

SATURDAY 12Z THROUGH TUESDAY...WHILE NORTHWEST FLOW WILL REMAIN
IN PLACE THROUGH THE PERIOD...KEEPING TEMPERATURES SEASONABLE TO
SEASONABLY COOL...CHANCES FOR SHOWERS AND THUNDER RETURN TO THE
REGION THANKS TO A COUPLE SUCCESSIVE SHORTWAVES. GFS/ECMWF ARE
GENERALLY IN GOOD AGREEMENT ON TIMING OF THE SHORTWAVES...BUT
DISAGREE ON PLACEMENT. THEREFORE...HAVE KEPT WIDESPREAD LOW END
POPS SATURDAY NIGHT THROUGH TUESDAY. THE STRONGEST SHORTWAVE
APPEARS TO BE SUNDAY EVENING INTO MONDAY AS A COLD FRONT PUSHES
THROUGH...BUT IS DEPICTED STRONGEST BY THE GFS VERSUS THE ECMWF
WHICH ONLY HINTS AT THE COLD FRONT. MODELS DIGRESS FURTHER BEYOND
MONDAY WITH THE GFS TRYING TO BUILD IN AN UPPER LEVEL TROUGH
ACROSS THE GREAT LAKES WHILE THE ECMWF STICKS TO THE STATUS QUO
WITH CONTINUED NORTHWEST FLOW AND SOME FLATTENING OF THE FLOW.

&&

.AVIATION...29/06Z
ISSUED AT 1239 AM CDT WED JUL 29 2015

HIGH CONFIDENCE IN VFR CONDITIONS AT KFOD/KMCW/KALO/KDSM. SKIES
SHOULD CLEAR OVERNIGHT AT KFOD/KMCW WITH ISOLATED SHOWERS ENDING
SOON AT KDSM/KALO. KOTM WILL BE IMPACTED BY MVFR FOG AND/OR SHOWER
VSBY RESTRICTIONS BEFORE SEEING SIMILAR TRENDS TOWARD VFR AND
CLEARING LATER THIS MORNING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR APPANOOSE-
CLARKE-DAVIS-DECATUR-JASPER-LUCAS-MADISON-MAHASKA-MARION-MONROE-
POLK-POWESHIEK-RINGGOLD-TAYLOR-UNION-WAPELLO-WARREN-WAYNE.

&&

SHORT TERM...AWB
LONG TERM...CURTIS
AVIATION...SMALL
Hazardous weather outlook, Jul 28, 4:27 PM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
427 PM CDT TUE JUL 28 2015

IAZ004>007-015>017-023>028-033>039-044>048-057>059-070-071-081-
292130-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS-
427 PM CDT TUE JUL 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THIS EVENING. A FEW
STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
THREATS. HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODIC THUNDERSTORM CHANCES ARE FORECAST LATE IN THE WEEKEND
INTO EARLY NEXT WEEK...BUT THE PROBABILITY OF SEVERE STORMS IS LOW
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON INTO TONIGHT.

IAZ049-050-060>062-072>074-082>084-092>094-292130-
MARSHALL-TAMA-POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-UNION-
CLARKE-LUCAS-TAYLOR-RINGGOLD-DECATUR-
427 PM CDT TUE JUL 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

THERE IS A SLIGHT RISK FOR SEVERE STORMS THIS EVENING. THE MAIN
THREAT IS DAMAGING WINDS AND LARGE HAIL WITH HEAVY RAIN
ANTICIPATED TO ACCOMPANY THESE THUNDERSTORMS AND MAY LEAD TO
ISOLATED AREAS OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODIC THUNDERSTORM CHANCES ARE FORECAST LATE IN THE WEEKEND
INTO EARLY NEXT WEEK...BUT THE PROBABILITY OF SEVERE STORMS IS LOW
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON INTO TONIGHT.

IAZ085-095>097-292130-
MONROE-WAYNE-APPANOOSE-DAVIS-
427 PM CDT TUE JUL 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

THERE IS A SLIGHT RISK FOR SEVERE STORMS THIS EVENING. THE MAIN
THREAT IS DAMAGING WINDS AND LARGE HAIL WITH HEAVY RAIN
ANTICIPATED TO ACCOMPANY THESE THUNDERSTORMS AND MAY LEAD TO
ISOLATED AREAS OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODIC THUNDERSTORM CHANCES ARE FORECAST LATE IN THE WEEKEND
INTO EARLY NEXT WEEK...BUT THE PROBABILITY OF SEVERE STORMS IS LOW
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON INTO TONIGHT.

IAZ075-086-292130-
MAHASKA-WAPELLO-
427 PM CDT TUE JUL 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

A FLOOD WARNING IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

THERE IS A SLIGHT RISK FOR SEVERE STORMS THIS EVENING. THE MAIN
THREAT IS DAMAGING WINDS AND LARGE HAIL WITH HEAVY RAIN
ANTICIPATED TO ACCOMPANY THESE THUNDERSTORMS AND MAY LEAD TO
ISOLATED AREAS OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODIC THUNDERSTORM CHANCES ARE FORECAST LATE IN THE WEEKEND
INTO EARLY NEXT WEEK...BUT THE PROBABILITY OF SEVERE STORMS IS LOW
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON INTO TONIGHT.

AWB

In the hours before

Local storm report, Jul 28, 11:04 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1104 PM CDT TUE JUL 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     FLASH FLOOD      1 E BEDFORD             40.67N 94.71W
07/28/2015                   TAYLOR             IA   LAW ENFORCEMENT

            A SMALL POND IN TOWN HAS COMPLETELY FILLED
            AND IS OVERFLOWING AND RUNNING ACROSS ROAD.
            DEPTH OF WATER UNKNOWN.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jul 28, 11:26 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1126 PM CDT TUE JUL 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HEAVY RAIN       5 NNE NEW SHARON        41.53N 92.60W
07/28/2015  M5.44 INCH       POWESHIEK          IA   TRAINED SPOTTER

            5.44 INCHES. STORM TOTAL. REPORT VIA SOCIAL
            MEDIA.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jul 28, 11:34 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1134 PM CDT TUE JUL 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      CORNING                 40.99N 94.74W
07/28/2015                   ADAMS              IA   EMERGENCY MNGR

            SEVERAL ROADS IN CORNING AND PRESCOTT HAVE
            STREET FLOODING. SEVERAL GRAVEL ROADS SOUTH
            OF HWY 34 ARE FLOODED.

&&

BF
Local storm report, Jul 28, 11:44 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1144 PM CDT TUE JUL 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HEAVY RAIN       ADEL                    41.62N 94.03W
07/28/2015  E1.80 INCH       DALLAS             IA   TRAINED SPOTTER

&&

BF
Local storm report, Jul 28, 11:46 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1146 PM CDT TUE JUL 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HEAVY RAIN       CUMMING                 41.49N 93.76W
07/28/2015  E2.30 INCH       WARREN             IA   TRAINED SPOTTER

&&

BF
Local storm report, Jul 29, 12:56 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1256 AM CDT WED JUL 29 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      1 S CORNING             40.99N 94.74W
07/29/2015                   ADAMS              IA   EMERGENCY MNGR

            LOOMIS AVENUE BETWEEN 5TH AND RAILROAD IN
            SOUTHERN CORNING IS CLOSED DUE TO WATER OVER
            THE ROAD.

1130 PM     FLASH FLOOD      CORNING                 40.99N 94.74W
07/28/2015                   ADAMS              IA   EMERGENCY MNGR

            WATER FLOWING OVER INTERSECTION OF 10TH AND
            HULL AVE IN WESTERN PART OF CORNING.

1130 PM     FLASH FLOOD      1 ENE CORNING           41.00N 94.73W
07/28/2015                   ADAMS              IA   EMERGENCY MNGR

            WATER ABOUT A FOOT DEEP FLOWING OVER CORNING
            CARL ROAD IN NORTHEAST PORTION OF CORNING.

1230 AM     HEAVY RAIN       CORNING                 40.99N 94.74W
07/29/2015  M5.50 INCH       ADAMS              IA   EMERGENCY MNGR

            5.5 STORM TOTAL

&&

NWS DES MOINES IA
IRIS SYSTEM

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 7:18 PM CDTSevere Thunderstorm WarningDMXWapello18 min
Jul 28, 7:35 PM CDTFlash Flood WarningDMXMadison, Marion, Warren6 hr
Jul 28, 7:56 PM CDTSpecial Weather StatementDMXPolk34 min
Jul 28, 8:07 PM CDTSpecial Weather StatementDMXWarren38 min
Jul 28, 8:10 PM CDTSevere Thunderstorm WarningDMXMarion, Warren50 min
Jul 28, 8:37 PM CDTSevere Thunderstorm WarningDMXLucas, Marion, Monroe, Warren53 min
Jul 28, 8:44 PM CDTSpecial Weather StatementDMXClarke, Union31 min
Jul 28, 9:04 PM CDTSevere Thunderstorm WarningDMXAppanoose, Lucas, Monroe, Wayne41 min
Jul 28, 9:26 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Wayne39 min
Jul 28, 9:35 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Lucas, Monroe, Wayne70 min
Jul 28, 9:39 PM CDTRiver Flood WarningDMXPolk34 hr
Jul 28, 10:03 PM CDTSevere Thunderstorm WarningDMXDavis, Monroe, Wapello42 min
Jul 28, 10:14 PM CDTSevere Thunderstorm WarningDMXRinggold, Taylor35 min
Jul 28, 10:15 PM CDTFlash Flood WarningDMXAdams, Taylor6 hr
Jul 28, 10:25 PM CDTRiver Flood WarningDMXMadison, Warren45 hr
Jul 28, 10:25 PM CDTRiver Flood WarningDMXMadison, Warren37 hr
Jul 28, 11:36 PM CDTSevere Thunderstorm WarningDMXDecatur, Wayne39 min
Jul 28, 11:38 PM CDTFlash Flood WarningDMXWayne6 hr
Jul 28, 11:58 PM CDTRiver Flood WarningDMXPolk57 hr
Jul 29, 1:35 AM CDTAreal Flood WarningDMXMadison, Marion, Warren24 hr
Jul 29, 4:05 AM CDTAreal Flood WarningDMXAdams, Taylor24 hr
Jul 29, 4:35 AM CDTRiver Flood WarningDMXMahaska, Wapello36 hr
Jul 29, 4:35 AM CDTRiver Flood WarningDMXDavis, Wapello34 hr

Nearby

River Flood Warnings in Iowa, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.